Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 116, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 27, 2018, 11:19 PM EDT for Appomattox County, Buckingham County, Charlotte County, Virginia. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2018, 11:19 PM EDT (03:19 UTC)
- Expired
- Jul 28, 2018, 12:15 AM EDT
- In force
- 56 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Appomattox County, VA, Buckingham County, VA, Charlotte County, VA
The radar
The Norfolk radar (KAKQ), 143 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 11:27 PM EDT | TSTM WND DMG | 5 N Charlotte Court Hou, VA | SEVERAL TREES BLOWN DOWN AND SHINGLES TAKEN OFF A ROOF ON TARO ROAD |
| Jul 27, 11:28 PM EDT | TSTM WND DMG | Phenix, VA | TREE DOWN |
| Jul 27, 11:33 PM EDT | HAIL 0.88 | Gold Hill, VA | PEA TO NICKEL SIZE HAIL AND VERY HEAVY RAIN |
| Jul 28, 12:07 AM EDT | TSTM WND DMG | 3 Sse Dillwyn, VA | 2 TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 3.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 708 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
556
WUUS51 KRNK 280319
SVRRNK
VAC011-029-037-280415-
/O.NEW.KRNK.SV.W.0116.180728T0319Z-180728T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
1119 PM EDT FRI JUL 27 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Eastern Appomattox County in central Virginia...
Northern Charlotte County in south central Virginia...
Southern Buckingham County in central Virginia...
* Until 1215 AM EDT
* At 1114 PM EDT, severe thunderstorms were located near Evergreen,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buckingham...
Appomattox...
Dillwyn...
Phenix...
and Red House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3743 7840 3734 7846 3733 7849 3733 7852
3737 7858 3740 7859 3734 7860 3726 7868
3720 7869 3719 7864 3717 7864 3714 7859
3715 7855 3714 7853 3710 7854 3704 7882
3748 7882 3771 7829
TIME...MOT...LOC 0314Z 255DEG 21KT 3731 7872
HAIL...1.00IN
WIND...60MPH
$$
JH4 follow-up statements
201
WWUS51 KRNK 280328
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1128 PM EDT FRI JUL 27 2018
VAC011-029-037-280415-
/O.CON.KRNK.SV.W.0116.000000T0000Z-180728T0415Z/
Appomattox VA-Charlotte VA-Buckingham VA-
1128 PM EDT FRI JUL 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR
EASTERN APPOMATTOX...NORTHERN CHARLOTTE AND SOUTHERN BUCKINGHAM
COUNTIES...
At 1126 PM EDT, severe thunderstorms were located over Cullen and
near Spring Mills, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buckingham...
Appomattox...
Dillwyn...
Phenix...
and Red House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3743 7840 3734 7846 3733 7849 3733 7852
3737 7858 3740 7859 3734 7860 3726 7868
3720 7869 3719 7864 3717 7864 3714 7859
3715 7855 3714 7853 3710 7854 3704 7882
3748 7882 3771 7829
TIME...MOT...LOC 0326Z 262DEG 15KT 3714 7862
HAIL...1.00IN
WIND...60MPH
$$
JH082
WWUS51 KRNK 280342
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1142 PM EDT FRI JUL 27 2018
VAC011-029-037-280415-
/O.CON.KRNK.SV.W.0116.000000T0000Z-180728T0415Z/
Appomattox VA-Charlotte VA-Buckingham VA-
1142 PM EDT FRI JUL 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR
EASTERN APPOMATTOX...NORTHERN CHARLOTTE AND SOUTHERN BUCKINGHAM
COUNTIES...
At 1141 PM EDT, severe thunderstorms were located near Hixburg and
Dillwyn, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buckingham...
Appomattox...
Dillwyn...
Phenix...
and Red House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3743 7840 3734 7846 3733 7849 3733 7852
3737 7858 3740 7859 3734 7860 3726 7868
3720 7869 3719 7864 3717 7864 3714 7859
3715 7855 3714 7853 3710 7854 3704 7882
3748 7882 3771 7829
TIME...MOT...LOC 0341Z 252DEG 22KT 3736 7861
HAIL...1.00IN
WIND...60MPH
$$
JH414
WWUS51 KRNK 280354
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1154 PM EDT FRI JUL 27 2018
VAC011-029-037-280415-
/O.CON.KRNK.SV.W.0116.000000T0000Z-180728T0415Z/
Appomattox VA-Charlotte VA-Buckingham VA-
1154 PM EDT FRI JUL 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR
SOUTHEASTERN APPOMATTOX...NORTHEASTERN CHARLOTTE AND SOUTHERN
BUCKINGHAM COUNTIES...
At 1154 PM EDT, a severe thunderstorm was located near Dillwyn,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dillwyn...
Pamplin City...
Madisonville...
Toga...
and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3743 7840 3734 7846 3733 7849 3733 7852
3737 7858 3740 7859 3734 7860 3726 7868
3720 7869 3719 7864 3717 7864 3714 7859
3715 7855 3714 7853 3710 7854 3709 7880
3746 7873 3762 7832
TIME...MOT...LOC 0354Z 253DEG 18KT 3754 7838
HAIL...1.00IN
WIND...60MPH
$$
JH533
WWUS51 KRNK 280410
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1210 AM EDT SAT JUL 28 2018
VAC011-029-037-280419-
/O.EXP.KRNK.SV.W.0116.000000T0000Z-180728T0415Z/
Appomattox VA-Charlotte VA-Buckingham VA-
1210 AM EDT SAT JUL 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN APPOMATTOX...NORTHEASTERN CHARLOTTE AND SOUTHERN
BUCKINGHAM COUNTIES WILL EXPIRE AT 1215 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3743 7840 3734 7846 3733 7849 3733 7852
3737 7858 3740 7859 3734 7860 3726 7868
3720 7869 3719 7864 3717 7864 3714 7859
3715 7855 3714 7853 3710 7854 3709 7880
3746 7873 3762 7832
TIME...MOT...LOC 0409Z 255DEG 21KT 3756 7828
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 8:00 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 27, 8:00 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 800 PM EDT Fri Jul 27 2018 .SYNOPSIS... A cold front will move across the area tonight, with scattered showers and thunderstorms to continue into the mid-evening hours. The front will stall south of the Mid- Atlantic region over the weekend, then return northward early next week as low pressure aloft reestablishes itself across the eastern United States. Unsettled, wet weather is expected to return early next week and remain in place through much of the week. && .NEAR TERM /THROUGH SATURDAY/... As of 750 PM EDT Friday... Have trimmed back the coverage of thunderstorms based on the latest radar trends and latest runs of the NAMNest and RAP guidance. By midnight, the cold front should have made it east of the Blue Ridge. Some question if the front will actually clear the region or if it gets hung up/stalls in eastern Virginia/east- central NC. Will therefore carry lower end chances for showers into the southeastern third of the forecast area for the overnight hours. With a fair shot at wetting rain in the western third of the forecast area and the earlier clearing, kept any overnight patchy fog restricted to the western mountains. Shown lows in the upper 50s to mid 60s along and west of the Blue Ridge, with upper 60s to low 70s from the Blue Ridge foothills east where full cloud clearing will be delayed resulting in likely milder lows. Due to the likely stalled front near our area or more into eastern VA and northeastern NC, we should see variable amounts of cloud cover, tending greatest with southeastern extent. As a shortwave trough/vort max approaches the Tennessee Valley late in the day, could see some westward increase in shower coverage perhaps as far west as the foothills of the Blue Ridge. It looks like areas along the Blue Ridge and points west stand the best chance at seeing better weather conditions once any early-day fog dissipates. Areas from Lynchburg through Wilkesboro southeastward should see at least a fair to good amount of cloud cover with chances for showers. Not exactly a washout for these southeastern locations, but not an ideal day for outdoor plans either. Cloud cover as well will also keep temperatures a little cooler than progged 850 mb temps of +15 to +17C would ordinarily yield under full sunshine. Highs Saturday should range in the upper 70s to mid 80s. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 301 PM EDT Friday... Frontal boundary stalls across eastern NC Sat night then lays out west to east Sunday evening, then shifting north across the Virginia late Monday night. For us this means a continued threat of showers/storms, with best chances Sat night-Sunday in the south and east, closer to the frontal and moisture convergence. Best rainfall threat will be Monday into Monday as the front works slowly north and low level flow increases from the southwest. Severe threat is not zero but not expected to be too much as pattern favors a little more clouds. Still cannot rule out some isolated wind damage from wet microburst Sunday and Monday afternoon. No change in temps with lows in the 60s, highs in the 80s, with some 70s in the mountains. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 300 PM EDT Friday... Active, wet, and unsettled pattern to continue as broad upper trough persists across the Great Lakes and continues to very slowly retrograde with a strong subtropical ridge anchored just off the east coast. This puts the eastern U.S. in a very moist conveyer belt of Gulf Moisture and subjected to periodic disturbances tracking around the broad upper trough. Look for scattered to numerous and widespread showers and thunderstorms each day with certainly a diurnal uptick in activity. Toward the very end of the period, precipitation chances may drop 10% or so as the upper ridge and upper trough continue to retrograde, but this is expected to have little overall impact on the weather across our region during this period. Will continue to mention the threat of daily rainfall and flooding concerns in the HWO. Temperatures during the period will average slightly below normal for highs due to rain/clouds, and slightly warmer at night for the same reason. Humidity levels will be high through the period. 850mb temperatures change little through the period, hovering most of the week in the +16C to +18C range. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 750 PM EDT Friday... Coverage of thunderstorms was diminishing across Virginia, West Virginia and North Carolina early this evening. One storm was just west of KBLF and weakening but may reach the vicinity of the airport before 01Z. Otherwise have removed precipitation from local airports. Ceilings were VFR this evening and as a front progresses into southeast Virginia and northern North Carolina clouds will erode in the drier air behind the boundary. Have MVFR fog in the KBLF, KLWB and KBCB TAFs for late tonight due to the clearing and mild surface dewpoints but these locations did not have rain Friday so confidence for fog formation is average. Best chance for thunderstorms will be around KDAN Saturday afternoon near the stalled front. Probability was too low to include in the TAF at this time. Above average confidence of VFR conditions once any fog burns off in the morning and outside of any thunderstorms during the afternoon. Extended Aviation: The front will move south of the area returns north and stall over the region early next week. Through Tuesday will be mostly VFR to MVFR, outside of early morning fog/low clouds, with the potential for multi periods of sub- VFR ceilings and visibilities in rain, showers, and thunderstorms each afternoon and evening, especially Monday and Tuesday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AL NEAR TERM...AL SHORT TERM...WP LONG TERM...WP AVIATION...AL/AMS
Hazardous weather outlook, Jul 27, 9:58 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 958 PM EDT Fri Jul 27 2018 NCZ001>006-018>020-VAZ007-009>018-022-032-033-043-044-058-059- WVZ042>044-281200- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Roanoke-Patrick-Franklin-Henry-Pittsylvania- Halifax-Charlotte-Mercer-Summers-Monroe- 958 PM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The weather pattern favors a continuation of wet weather this weekend and especially into early next week. This may lead to a renewed risk for heavy rainfall at times and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ019-020-023-024-034-035-045>047-WVZ507-508-281200- Alleghany VA-Bath-Botetourt-Rockbridge-Bedford-Amherst-Campbell- Appomattox-Buckingham-Eastern Greenbrier-Western Greenbrier- 958 PM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for central Virginia, south central Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The weather pattern favors a continuation of wet weather this weekend and especially into early next week. This may lead to a renewed risk for heavy rainfall at times and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 27, 5:42 PM EDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
542 PM EDT FRI JUL 27 2018
VAZ046-047-272200-
Buckingham-Appomattox-
542 PM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT
EAST CENTRAL APPOMATTOX AND SOUTHEASTERN BUCKINGHAM COUNTIES...
Until 600 PM EDT.
At 542 PM EDT, a strong thunderstorm was located over Sheppards,
moving east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sheppards...
Andersonville...
and Hixburg.
LAT...LON 3733 7848 3734 7848 3733 7852 3735 7853
3735 7855 3736 7856 3737 7858 3738 7858
3738 7859 3739 7858 3740 7859 3734 7860
3733 7861 3734 7867 3747 7863 3748 7837
TIME...MOT...LOC 2142Z 278DEG 13KT 3737 7852
JRSpecial weather statement, Jul 27, 10:09 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1009 PM EDT FRI JUL 27 2018
VAZ046-047-280315-
Buckingham-Appomattox-
1009 PM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT APPOMATTOX AND BUCKINGHAM
COUNTIES...
Until 1115 PM EDT.
At 1009 PM EDT, a strong thunderstorm was located near Stonewall,
moving east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Buckingham...
Appomattox...
Dillwyn...
Bent Creek...
and Appomattox National Historic Park.
LAT...LON 3733 7848 3735 7855 3740 7859 3732 7863
3735 7897 3745 7901 3750 7891 3753 7889
3754 7883 3763 7882 3764 7872 3770 7869
3768 7865 3772 7865 3776 7859 3776 7850
3780 7849 3775 7844 3769 7826 3764 7825
TIME...MOT...LOC 0209Z 260DEG 13KT 3745 7892
ASSpecial weather statement, Jul 27, 10:46 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1046 PM EDT FRI JUL 27 2018
VAZ045-046-059-280345-
Campbell-Appomattox-Charlotte-
1046 PM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN APPOMATTOX...NORTHERN CHARLOTTE AND SOUTHEASTERN
CAMPBELL COUNTIES...
Until 1145 PM EDT.
At 1045 PM EDT, a strong thunderstorm was located near Phenix, moving
east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Keysville...
Charlotte Court House...
Phenix...
Red House...
and Pamplin City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3704 7846 3702 7888 3722 7898 3728 7866
3726 7868 3723 7869 3720 7869 3719 7864
3717 7864 3714 7859 3715 7855 3714 7854
3714 7852 3709 7848 3708 7844
TIME...MOT...LOC 0245Z 270DEG 24KT 3712 7879
JHThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 10:09 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 66 min |
| Jul 27, 10:46 PM EDT | Special Weather Statement | RNK | Charlotte | 59 min |
| Jul 27, 11:38 PM EDT | Areal Flood Advisory | RNK | Appomattox, Buckingham, Campbell, Charlotte | 4 hr |
| Jul 28, 1:01 AM EDT | Special Weather Statement | RNK | Prince Edward | 59 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.